# SDR USAA051303

- Difficulty date: November 1, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N626AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 37,753 hours, 37,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 141N5160
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION DOOR SILL SUPPORT AT R1.  REPLACED CORRODED SILL SUPPORT (BY FAB) PER SRM 53-00-51, 51-40-02, 51-20-01, DEFECT SIZE: 36 BY 4 BY .015.
